Aa
A
A
Close
Avatar universal
Rash and Joint Pain
I started seeing a rash on my hand starting in oct. 09 I didnt worry about it too much because at the same time I started having joint pain. I saw a doctor in Feb about it because I really started to worry that i had some kind of infection. I was tested for lupus. Everything came back normal. I was had a bunch of blood taken. Everything was normal. Now my new doctor says I have fibro. I dont believe it. I think that my rash and my joint pain have to do with chemicals that i work with or something. The rash on my hand has started to spead for the first time ever. I have it on my eye lid, butt, inter thigh. arm. My doctor doesnt think the joint pain or rash are connected. BUT I do. Are there chemicals that could get into my system and cause so my disconfort?
Cancel
3 Answers
Page 1 of 1
Avatar universal
Look into wheat allergy! I have the same exact thing you do. It so itchy and annoying. I finally fugured out that I am allergic to wheat. Read up on it. I am telling you thats what it is!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
563773 tn?1374250139

Hello,
The rash that you are having and the joint pain can be related as in psoriasis and psoriatic arthritis. The rash can be due to psoriasis which causes skin cells to grow too quickly, resulting in thick, white, silvery, or red patches of skin. It is thought that psoriasis occurs when the immune system overreacts, causing inflammation and flaking of skin.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My wife has the same symptoms, did you find anything out.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources